# SDR 07FDEA02399

- Difficulty date: July 9, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65672505
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AFT CARGO PIT, STA 1166 BULKHEAD WALL STRUCTURE.  UPPER HORIZONTAL L-ANGLE, JUST BELOW FLOORBEAM, 3 FASTENER HOLES HAVE CORROSION ON BACK SIDE.  REMOVED ANGLE REF SRM 51-30-2.  FABRICATED NEW ANGLE REF DWG 65-67250-2 AND SRM 51-30-5.  INSTALLED NEW L-ANGLE REF SRM 51-30-2.
